# SDR YENA2025051400498

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N3138J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55222
- Aircraft time: 4,778 hours, 1,995 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1941, BOS-SRQ. 'DIRTY SOCK SMELL IN THE CABIN. STRONGER FROM ROW 11 TO THE FORWARD OF THE CABIN. FROM THE COCKPIT WE SMELLED A "LAV ODOR". WE WERE AT FL 380 IN THE CLEAR. THE DIRTY SOCK ODOR WAS NOT COMING FROM THE PAX AIR VENTS; PERFORMED VISUAL INSPECTION OF BOTH ENGINES AND PACK INLET. NO DEFECTS NOTED. CREW PERFORMED ENGINE RUNS WITH BOTH PACKS AND BLEED ISOLATED. NO ODOR NOTED. NO CABIN DEFECTS NOTED. UNABLE TO DUPLICATED AT THIS TIME. PREF FIM BD500-A-J21-22-00-04AAA-423A-A.'
